# SDR TWRA9963

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104TR
- Make and model: Boeing 747237B
- Aircraft serial: 21446
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 200 FEET AGL, NR 3 ENGINE FIRE WARNING ILLUMINATED.  AFTER COMPLETION OF TOWER AIR PROCEDURES, LIGHT EXTINGUISHED.  WRITE-UP ENGINE WINDMILLING TIME APPROXIMATELY 6 MINUTES, OIL PRESSURE APROXIMATELY 10 PSI REMAINDER OF FLIGHT.  NO FUEL DUMPED.  LANDING WEIGHT 515.000.  UPON PNEUMATIC LEAK INSP, FOUND HIGH STAGE VALVE CRACKED.  REMOVED AND REPLACED HIGH STAGE VALVE PER MM 36-11-05.  OPS CHECK OK PER MM 36-11 00 NORMAL.  PERFORMED WINDMILLING INSPECTION PER MM 72-00-00.  FOUND NO ABNORMALITIES.  ALSO PERFORMED VISUAL INSPECTION ON ENGINE FOR HEAT DAMAGE.  NO DAMAGE NOTED.  (X)
